# SDR AWXA200300443

- Difficulty date: April 14, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808
- Part serial: 22655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON UPPER CAP OF FLOORBEAM AT BS 294.5, RBL 20. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED TO ACCESS DAMAGED AREA SEAT TRACKS BS 294.5, RBL 45, BS 274.5, RBL 45, BS 274.5, RBL 20, FLOOR SUPPORT BS 274.5 TO BS 294.5, RBL 20, AND TEE CHORD SUPPORT BS 274.5 TO BS 294.5, RBL 15; CUTOUT DAMAGED SECTION OF FLOOR BEAM UPPER TEE CAP; FABRICATED A NEW SECTION OF TEE CHORD, 2 EACH REPAIR ANGLES, AND SHIMS; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-9, FIG. 5, AND REINSTALLED PARTS REMOVED FOR ACCESS IAW B737-200 SRM 51-30-2, PG. 2, & 4-5.
